It is currently Wed Aug 16, 2017 8:00 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Will I have withdrawal?
PostPosted: Tue Oct 23, 2012 8:38 pm 
Offline
Average Poster
Average Poster

Joined: Sat Oct 20, 2012 5:44 pm
Posts: 13
I have only been on suboxone for 13 days. I was on 16mg the first week and was constantly sleeping and sick. I didn't take any for a full 24 hours, then took 4mg per day for 3 days and felt a little better, but still bad. So I thought that was too little. So I took 6mg for two days and still feel horrible. Just thinking this is not for me. Anyway, my question is will I have withdrawals from only taking it for 13 days? Any advice would be greatly appreciated. Thank you.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 24, 2012 12:31 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
well,
its hard to say....................
It depends on what you were on, BEFORE the suboxone, and how long.

also,,,
even if you DO experience SUBOXONE w/d,,, it should be pretty mild, from just two weeks.


You COULD, wait like you say you waited 24 hrs,,,, well, just "wait" and see what happens??????

most likely you'll feel okay for two days,,,,,,
and if you have some mild w/d symptoms THEN, you could take 1 or 2mg, wait another day/two days,
and take half as much as you did before.
does that make sense?????

If you were on some other opiate, before suboxone, then it's HIGHLY likely, you'll feel w/d from that.

And, honestly, ALL of this is my BEST GUESS.
Im just telling you how I would do it, if It were ME, in the situation

take care, and good luck with EVERYTHING :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 24, 2012 10:18 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey jenrat,

I don't think you'll have too much wd from Suboxone if you were only on it for 13 days, but like Amber said, you may feel wd from the drug you were on before you started Suboxone.

I also wanted to mention to you that it sounds like you were on way too high a dose of Suboxone and that's why you felt so crappy. A lot of doctors start their patients out on too high a dose. If you felt awful on 16mg, but a little better on 4mg, then crappy again at 6mg....you were probably just on too high a dose the whole time.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject: Thanks
PostPosted: Wed Oct 24, 2012 3:30 pm 
Offline
Average Poster
Average Poster

Joined: Sat Oct 20, 2012 5:44 pm
Posts: 13
Thanks for the advice. I actually went a full 24hrs without taking any and did start to feel a little withdrawal and cravings, not for the suboxone, but for my DOC. So I took 2mg suboxone. I'm just wondering if the way I feel from the suboxone is because my DOC was only hydrocodone, never anything stronger like oxy or morphine or anything like that. I know I'm not suppose to feel really good, I just want to feel normal enough to do everyday things with my kids.


Top
 Profile  
 
 Post subject: Hydro
PostPosted: Wed Oct 24, 2012 8:35 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
jenrat79,

Hydrocodone was my DOC and Suboxone worked wonderful for me. How much were you taking? My guess is that you were on a low or medium dose of Hydro and then taking Sub, which is way stronger, it made you feel bad. Did a Dr. prescribe it or is it from the street? I ask because if a Dr. prescribed it you should have been in withdrawal from the Hydro before getting the Suboxone. Is that how it happened?

Just looking for more info. Hope you feel better soon.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: My induction
PostPosted: Sat Oct 27, 2012 1:18 am 
Offline
Average Poster
Average Poster

Joined: Sat Oct 20, 2012 5:44 pm
Posts: 13
Hi Rule62, hope you're doing well. So, very long story as short as possible. I was on hydrocodone for about 2 years. I was taking 5-10 pills a day (10mg) for the first year. Of course went up gradually throughout the second year and for most of that year taking 20-30 per day. I was in moderate withdrawal when I sought help. The Dr started me on 8mg twice a day. So 16 mg per day. The first 2 days I of course felt great because I had never taken anything that strong. Then each day after felt worse and worse, but dr told me my body would adjust. So by day 9, I was just sleeping constantly from all that building up in my system. I kind of just started over on my own and took nothing for a full 24hrs, then just took 2mg at a time, but only twice a day. I'm now taking about 6mg/day. But I'm still having to play around with the dose so I get enough to keep cravings and withdrawals away, without taking too much. I guess it just takes a while to figure out what dose is right for you. But I'm still hanging in there. Thanks for the reply.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 27, 2012 10:46 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
Glad to hear, you didnt give up on suboxone, all together,

Most people coming from vicodin/or the like, definitely find they dont need much more than 8mg... and anything more makes them feel kinda sick.................

It sucks that dr's are not as informed as they should be, and you have to kinda be your own advocate.
but hey, at least you ARE Figuring it out!!!!!!

I do hope suboxone works well for you........... It's been a complete lifesaver for ME

Well, I just wanted to drop a reply, and say I think your def on the right track, and doing everything right!!!!

Good luck, and keep us posted

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group